# SDR AWXA200200313

- Difficulty date: March 14, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57252580002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-08 CHECK A CRACK WAS FOUND ON LT WING GEAR SUPPORT RIB 5, HOLE NR 82.  MAINTENANCE OVERSIZED HOLE TO AND INSTALLED NEW FASTENER IAW AWA ER 26-5721-02093-TB2.
